# SDR WX0A1900010031856

- Difficulty date: September 13, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 50,423 hours, 36,385 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #3 UPPER SKIN INBD SIDE, DAMAGE FOUND / LH WING SLAT #3 UPPER SKIN INBD SIDE REPAIRED AS PER SRM 57-44-21-300-011 REV 145. SEE AWS FOR ADDITIONAL WORK DETAILS. THIS IS MAJOR REPAIR CAT A. NO FURTHER ACTION REQUIRED."
